# SDR YENA2024120201529

- Difficulty date: November 29, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N708JB
- Make and model: Airbus A320-232
- Aircraft serial: 03479
- Aircraft time: 61,714 hours, 21,887 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Cracked
- Location: Fr 16 Lh Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK FOUND ON HOLE H1 OF INTERCOASTAL FITTING AT FR 16 LH DOOR STOP FITTING N7 AREA; REMOVED AND REPLACED INTERCOSTAL FITTING LOCATED AT LEVEL DOOR STOP FITTING #7 ON FR16 L/H I.A.W DWG  D53112300 AND DWG D53925003,A320 SRM 53-11-12-300-010, SRM 51-42-11. THIS REPAIR IS CATEGORY A AND NOT FURTHER INSPECTION IS REQUIRED. TOOL USED EDDY CURRENT EQUIPMENT P/N: NORTEC500D, S/N: N500X1129OU021704 DUE DATE: 14-APR-25, SMALL HOLE GAUGE P/N:2205A5, S/N:AE-420879 DUE DATE: AUG-30-2025,ELECTRONIC CALIPER P/N: 500-196-30, S/N:B21141569 DUE DATE:JUN-21-2025, TORQUE P/N:QD1R200A, S/N:0824900510 DUE DATE: AUG-03-2025. PO OF SEALANT: 2024-202086/001.
